Translator Disclaimer
November, 1992 Shocks in Asymmetric Exclusion Automata
P. A. Ferrari, K. Ravishankar
Ann. Appl. Probab. 2(4): 928-941 (November, 1992). DOI: 10.1214/aoap/1177005581

Abstract

A one-dimensional cellular automaton with conservative dynamics is studied. The automaton are a special case of the Boghosian-Levermore model, a probabilistic automaton, that has been used as a microscopic approximation for the Burgers equation. We study the stationary measures, the hydrodynamical limit and the existence of a microscopic interface.

Citation

Download Citation

P. A. Ferrari. K. Ravishankar. "Shocks in Asymmetric Exclusion Automata." Ann. Appl. Probab. 2 (4) 928 - 941, November, 1992. https://doi.org/10.1214/aoap/1177005581

Information

Published: November, 1992
First available in Project Euclid: 19 April 2007

zbMATH: 0771.60094
MathSciNet: MR1189423
Digital Object Identifier: 10.1214/aoap/1177005581

Subjects:
Primary: 60K35

Rights: Copyright © 1992 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.2 • No. 4 • November, 1992
Back to Top